Thread: Synthroid
View Single Post
Old 08-17-2012, 01:22 AM   #1 (permalink)
Rubystars
FitDay Member
 
Join Date: Jun 2011
Posts: 441
Default Synthroid

I was doing just fine until the doctors told me I should go on Synthroid because I had a high TSH number. However the medicine has apparently had a side effect of making me a lot hungrier than I was before. I was consistently eating about 2100/2200 calories a day and maintaining my lost weight easily before and now since starting the medicine I'm a lot hungrier and ended up eating more like 2300-2500 every day, and I've gained a few pounds already.

It's easy for someone to say "watch what you eat" but when I have a growling stomach that's screaming for more food it's hard to ignore it.

I'm so irritated that they wanted to put me on this medicine. It's been giving me headaches too.

I thought synthroid was supposed to make it easier to lose weight, not make it harder.
Rubystars is offline   Reply With Quote